# SDR MWEA95359

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1001191
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINT REPORTED, THE FWD EMERGENCY ENTRANCE LIGHT WILL NOT ILLUMINATE DURING TEST.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY AND AIRCRAFT RETURNED TO SERVICE.
